MAUDE Adverse Event Report: ZIMMER GMBH ALLOCLASSIC®, SL STEM, OFFSET, UNCEMENTED, 2, TAPER 12/14; HIP PROSTHESIS

ZIMMER GMBH ALLOCLASSIC®, SL STEM, OFFSET, UNCEMENTED, 2, TAPER 12/14; HIP PROSTHESIS
Catalog Number 01.00121.020
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: bioloxâ® delta, ceramic femoral head, #item: 00877503601, #lot: 3194862 therapy date: (b)(6) 2025.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent initial procedure.Subsequently revised a year post implantation due to stem subsidence with associated pain.The stem and head were revised.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Follow up report.(b)(4).Updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.The reported head and stem were reviewed for compatibility with no issues noted.Due to insufficient product information on the cup and bearing, the compatibility of the involved products could not be verified.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information.

Brand Name
ALLOCLASSIC®, SL STEM, OFFSET, UNCEMENTED, 2, TAPER 12/14
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23291108
Report Number0009613350-2025-00770
Device Sequence Number4863890
Product Code LZO
UDI-Device Identifier00889024590243
UDI-Public(01)00889024590243(17)281215(10)3186411
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number01.00121.020
Device Lot Number3186411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale